| Model Number |
60005 |
| Medical Device Problem Code |
Prophylactic removal due to corrective action (4077)
| Health Effect - Clinical Code |
Retinal Detachment (2047)
| Date of Event |
03/12/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +13.0d) was implanted (b)(6) 2026.Postoperatively, the patient was diagnosed with a retinal detachment.The retina surgeon determined silicone oil was necessary to treat the patient's retinal detachment.The lens was explanted (b)(6) 2026.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).